Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5002
Title: Some exact and explicit solutions to a two-component, discrete, nonlinear Schrödinger model
Authors: Aslan, İsmail
Aslan, İsmail
Keywords: Dinger equation
Discrete structure
Effective tool
Expansion methods
Periodic structures
Schrödinger equation
Issue Date: Aug-2011
Publisher: National Research Council of Canada
Source: Aslan, I. (2011). Some exact and explicit solutions to a two-component, discrete, nonlinear Schrödinger model. Canadian Journal of Physics, 89(8), 857-862. doi:10.1139/p11-077
Abstract: Natural processes and phenomena often display discrete structure. The discrete nonlinear Schrödinger equations are used in both physics and biology to model periodic optical structures and energy transfer in proteins. In this study, we present a new application of the (G'/G)-expansion method to special, coupled, discrete, nonlinear Schrödinger-type equations. This application is shown to be an effective tool for constructing solitary and periodic wave profiles with arbitrary parameters. In addition, we provide rational solutions that have not been explicitly computed before.
URI: http://doi.org/10.1139/p11-077
http://hdl.handle.net/11147/5002
ISSN: 0008-4204
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5002.pdfMakale102.99 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

7
checked on Oct 16, 2021

WEB OF SCIENCETM
Citations

8
checked on Oct 16, 2021

Page view(s)

16
checked on Oct 21, 2021

Download(s)

20
checked on Oct 21, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.